# SDR UPS00832583

- Difficulty date: May 1, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 64,438 hours, 24,396 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Cap
- Part number: 56440111
- Part serial: TAG811877
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2, STA 857 CENTER WING TANK UPPER CHORD CRACKED AND CORRODED BEYOND LIMITS.  REMOVED AND INSTALLED NEW SPAR CAP IAW SRM 51-1-20D & 51-1-21.
